Next Article in Journal
Analytical Solution to Determine Displacement of Nonlinear Oscillations with Parametric Excitation by Differential Transformation Method
Previous Article in Journal
Non-Linear Analysis of Stress and Strain of Concrete-Faced Rockfill Dam for Sequential Impoundment Process
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2010, 15(5), 802-809; doi:10.3390/mca15050802

Variational Iteration Method for Conservative Oscillators with Complicated Nonlinearities

1
State Key Laboratory of Mechanical System and Vibration Shanghai Jiao Tong University, Shanghai 200240, China
2
Department of Mechanics, Sun Yat-sen University Guangzhou 510275, China
*
Author to whom correspondence should be addressed.
Received: 31 December 2010 / Accepted: 31 December 2010 / Published: 31 December 2010
Download PDF [282 KB, uploaded 8 April 2016]

Abstract

The variational iteration method is employed to solve conservative oscillator containing complicated nonlinearities. In order to expand the nonlinear terms into truncated Fourier series, an approach of undetermined coefficient is proposed. Numerical examples shows the feasibility and efficiency of the variational iteration method as well as the presented technique for Fourier series expansion.
Keywords: Variational iteration method; complicated nonlinearity; Fourier series expansion Variational iteration method; complicated nonlinearity; Fourier series expansion
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Chen, Y.M.; Meng, G.; Liu, J.K. Variational Iteration Method for Conservative Oscillators with Complicated Nonlinearities. Math. Comput. Appl. 2010, 15, 802-809.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top